Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2013  |  Volume: 12  |  Issue: 16  |  Page No.: 3769 - 3772

Stability Criteria in Division Regions for Nonautonomous Delayed Neural Networks

Zhenkun Huang, Yanxia Tan and Honghua Bin    

Abstract: In this study, we investigate stability criteria for nonautonomous networks with time-varying delays. Under new theoretical criteria, there exist multiplicity results of bounded solutions which are locally attractive in division regions.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility